Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Centre palm skin changed to brown, spreading, applied halovate cream. Advice?

Hi doctor... two years back the skin in the center of my palm ( right hand ) became somewhat brown colour. It started to spread from the center. I met skin doctor. He told me that it is because of increased cell growth at that area and advised me to apply halovate cream. I used that cream. After some days those brown colour in center of palm disappeared. Now it is coming again? What to do? Please advise me...
Asked On : Wed, 13 Jun 2012
Answers:  2 Views:  737
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Guru,

Fungal infections are known to recur often. I am not sure if the skin lesion was diagnosed as Fungal or any other infection.

Please do review with the treating dermatologist. You may have to be restarted on Halovate.

Get well soon.

Answered: Wed, 13 Jun 2012
I find this answer helpful
  User's Response
welcome to health care magic
where do you live??May be your are living in a cold place, where there is less sun light.Please specify your age. It can be due to some vitamin deficiency.please visit best dermatologist near you.
mail me at
take care
Answered: Wed, 13 Jun 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor